Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 747503, 30 pages
http://dx.doi.org/10.1155/2012/747503
Research Article

Alternative Forms of Compound Fractional Poisson Processes

1Dipartimento di Scienze Statistiche, Sapienza Università di Roma, Piazzale Aldo Moro 5, 00185 Roma, Italy
2Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica, 00133 Roma, Italy

Received 11 May 2012; Revised 26 August 2012; Accepted 9 September 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Luisa Beghin and Claudio Macci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. N. Repin and A. I. Saichev, “Fractional Poisson law,” Radiophysics and Quantum Electronics, vol. 43, no. 9, pp. 738–741, 2000. View at Publisher · View at Google Scholar
  2. F. Mainardi, R. Gorenflo, and E. Scalas, “A fractional generalization of the Poisson processes,” Vietnam Journal of Mathematics, vol. 32, pp. 53–64, 2004. View at Google Scholar · View at Zentralblatt MATH
  3. F. Mainardi, R. Gorenflo, and A. Vivoli, “Beyond the Poisson renewal process: a tutorial survey,” Journal of Computational and Applied Mathematics, vol. 205, no. 2, pp. 725–735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Beghin and E. Orsingher, “Fractional Poisson processes and related planar random motions,” Electronic Journal of Probability, vol. 14, no. 61, pp. 1790–1827, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Politi, T. Kaizoji, and E. Scalas, “Full characterization of the fractional Poisson process,” Europhysics Letters, vol. 96, no. 2, Article ID 20004, 6 pages, 2011. View at Google Scholar
  6. M. M. Meerschaert, E. Nane, and P. Vellaisamy, “The fractional Poisson process and the inverse stable subordinator,” Electronic Journal of Probability, vol. 16, no. 59, pp. 1600–1620, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes, Chapman & Hall, New York, NY, USA, 1994.
  8. L. Beghin and C. Macci, “Large deviations for fractional Poisson processes,” submitted, http://128.84.158.119/abs/1204.1446.
  9. E. Orsingher and F. Polito, “The space-fractional Poisson process,” Statistics & Probability Letters, vol. 82, no. 4, pp. 852–858, 2012. View at Publisher · View at Google Scholar
  10. M. M. Meerschaert and H.-P. Scheffler, “Limit theorems for continuous-time random walks with infinite mean waiting times,” Journal of Applied Probability, vol. 41, no. 3, pp. 623–638, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. R. Hilfer and L. Anton, “Fractional master equations and fractal random walks,” Physical Review E, vol. 51, no. 2, pp. R848–R851, 1995. View at Google Scholar
  12. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006.
  13. M. M. Meerschaert, D. A. Benson, H.-P. Scheffler, and B. Baeumer, “Stochastic solution of space-time fractional diffusion equations,” Physical Review E, vol. 65, no. 4, Article ID 041103, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. E. Scalas, “The application of continuous-time random walks in finance and economics,” Physica A, vol. 362, no. 2, pp. 225–239, 2006. View at Google Scholar
  15. E. Scalas, “A class of CTRWs: compound fractional Poisson processes,” in Fractional Dynamics, pp. 353–374, World Scientific Publishers, Hackensack, NJ, USA, 2012. View at Google Scholar
  16. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the space-time fractional diffusion equation,” Fractional Calculus & Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar · View at Zentralblatt MATH
  17. B. Baeumer, M. M. Meerschaert, and E. Nane, “Space-time duality for fractional diffusion,” Journal of Applied Probability, vol. 46, no. 4, pp. 1100–1115, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. T. Rolski, H. Schmidli, V. Schmidt, and J. Teugels, Stochastic Processes for Insurance and Finance, Wiley Series in Probability and Statistics, John Wiley & Sons, Chichester, UK, 1999. View at Publisher · View at Google Scholar
  19. G. K. Smyth and B. Jørgensen, “Fitting Tweedie's compound Poisson model to insurance claims data: dispersion modelling,” Astin Bulletin, vol. 32, no. 1, pp. 143–157, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. C. S. Withers and S. Nadarajah, “On the compound Poisson-gamma distribution,” Kybernetika, vol. 47, no. 1, pp. 15–37, 2011. View at Google Scholar · View at Zentralblatt MATH
  21. L. Beghin and E. Orsingher, “Poisson-type processes governed by fractional and higher-order recursive differential equations,” Electronic Journal of Probability, vol. 15, no. 22, pp. 684–709, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. A. De Gregorio and E. Orsingher, “Flying randomly in d with Dirichlet displacements,” Stochastic Processes and their Applications, vol. 122, no. 2, pp. 676–713, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. N. L. Johnson, S. Kotz, and A. W. Kemp, Univariate Discrete Distributions, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, Second edition, 1992.
  24. N. Balakrishnan and T. J. Kozubowski, “A class of weighted Poisson processes,” Statistics & Probability Letters, vol. 78, no. 15, pp. 2346–2352, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Gerhold, “Asymptotics for a variant of the Mittag-Leffler function,” Integral Transforms and Special Functions, vol. 23, no. 6, pp. 397–403, 2012. View at Google Scholar
  26. H. J. Haubold, A. M. Mathai, and R. K. Saxena, “Mittag-Leffler functions and their applications,” Journal of Applied Mathematics, vol. 2011, Article ID 298628, 51 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. K. Jayakumar and R. P. Suresh, “Mittag-Leffler distributions,” Journal of Indian Society of Probability and Statistics, vol. 7, pp. 51–71, 2003. View at Google Scholar
  28. L. Beghin, “Fractional relaxation equations and Brownian crossing probabilities of a random boundary,” Advances in Applied Probability, vol. 44, no. 2, pp. 479–505, 2012. View at Google Scholar
  29. M. D'Ovidio, “From Sturm-Liouville problems to fractional and anomalous diffusions,” Stochastic Processes and their Applications, vol. 122, no. 10, pp. 3513–3544, 2012. View at Publisher · View at Google Scholar
  30. M. D'Ovidio, “Explicit solutions to fractional diffusion equations via generalized gamma convolution,” Electronic Communications in Probability, vol. 15, pp. 457–474, 2010. View at Publisher · View at Google Scholar
  31. L. F. James, “Lamperti-type laws,” The Annals of Applied Probability, vol. 20, no. 4, pp. 1303–1340, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. D'Ovidio, “On the fractional counterpart of the higher-order equations,” Statistics & Probability Letters, vol. 81, no. 12, pp. 1929–1939, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH